MathSciNet Relay Station
MathSciNet bibliographic data
MR404524 (53 #8325b) 22E05 (81.35 35A30)
Kalnins, E. G.; Miller, W., Jr. Lie theory and separation of variables. X. Nonorthogonal $R$-separable solutions of the wave equation $\partial\sb{tt}\psi =D\sb{2}\psi $. J. Mathematical Phys. 17 (1976), no. 3, 356–368.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement